# SDR A6WA201240012

- Difficulty date: January 4, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UNDER PANEL 281JLF HAS CORROSION AROUND NUTPLATES.  REMOVED FLOOR SUPPORT CAP STRAP, DUPLICATED NEW STRIP OF LIKE MATERIAL & INSTALLED IAW SRM 51-00. 51-42-06, 51-42-211.
